# SDR FDEA201306181337

- Difficulty date: June 18, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N650FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 726
- Aircraft time: 27,390 hours, 14,432 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Lug
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG, RIB 5 FWD LUG HAS EVIDENCE OF SLIGHT CORROSION IN BORE.  RIGHT MAIN GEAR REMOVAL, REWORK, REPAIR IAW MFG INSTRUCTIONS AND RECOMMENDATIONS CARRIED OUT.  RIGHT GEAR REFITTED IAW AMM 32-11-11-04.  REFER TO STAGE SHEETS ON JPF ITEMS 1-41 . FUNCTIONAL CHECKED IAW EA 6-5710-166759.
